Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 7, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Apr 23, 2010, 1:54 PM MDT for 8 counties in Nebraska. It took effect at Apr 24, 2010, 12:00 AM MDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 23, 2010, 1:54 PM MDT (19:54 UTC)
- In effect from
- Apr 24, 2010, 12:00 AM MDT
- Expired
- Apr 24, 2010, 12:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 612 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
504 WWUS75 KCYS 231954 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 154 PM MDT FRI APR 23 2010 .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ACROSS THE CENTRAL PLAINS LATE TONIGHT AND TOMORROW. THIS WILL RESULT IN A STRONG PRESSURE GRADIENT ACROSS THE AREA. THIS IN TURN WILL CREATE STRONG AND GUSTY WINDS FROM LATE TONIGHT THROUGH SATURDAY MORNING. NEZ002-003-019>021-054-055-095-096-240400- /O.NEW.KCYS.WI.Y.0007.100424T0600Z-100424T1800Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 154 PM MDT FRI APR 23 2010 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON MDT SATURDAY. * TIMING...LATE TONIGHT UNTIL NOON SATURDAY. * WINDS...WINDS WILL SHIFT TO THE NORTH TO NORTHWEST BY LATE TONIGHT ACROSS THE NEBRASKA PANHANDLE. THE WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH BY MIDNIGHT AND WILL CONTINUE THROUGH THE MORNING HOURS ON SATURDAY. * IMPACTS...WINDS WILL MAKE TRAVEL DIFFICULT ACROSS THE NEBRASKA PANHANDLE TONIGHT AND SATURDAY. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES WILL BE ESPECIALLY AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
310 WWUS75 KCYS 240424 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1024 PM MDT FRI APR 23 2010 .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE ACROSS THE CENTRAL PLAINS LATE TONIGHT AND TOMORROW. THIS WILL RESULT IN A STRONG PRESSURE GRADIENT ACROSS THE AREA. THIS IN TURN WILL CREATE STRONG AND GUSTY WINDS FROM LATE TONIGHT THROUGH SATURDAY MORNING. NEZ002-003-019>021-054-055-095-096-241230- /O.CON.KCYS.WI.Y.0007.100424T0600Z-100424T1800Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 1024 PM MDT FRI APR 23 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SATURDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT SATURDAY. * TIMING...LATE TONIGHT UNTIL NOON SATURDAY. * WINDS...WINDS WILL SHIFT TO THE NORTH TO NORTHWEST BY LATE TONIGHT ACROSS THE NEBRASKA PANHANDLE. THE WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS UP TO 45 MPH BY MIDNIGHT AND WILL CONTINUE THROUGH THE MORNING HOURS ON SATURDAY. * IMPACTS...WINDS WILL MAKE TRAVEL DIFFICULT ACROSS THE NEBRASKA PANHANDLE TONIGHT AND SATURDAY. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES WILL BE ESPECIALLY AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CARPENTER
091 WWUS75 KCYS 241135 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 535 AM MDT SAT APR 24 2010 .A STRONG LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE EAST ACROSS KANSAS TODAY. THIS WILL RESULT IN A STRONG PRESSURE GRADIENT ACROSS WESTERN NEBRASKA. THIS WILL CREATE STRONG AND GUSTY WINDS THROUGH THIS MORNING. NEZ002-003-019>021-054-055-095-096-241800- /O.CON.KCYS.WI.Y.0007.000000T0000Z-100424T1800Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 535 AM MDT SAT APR 24 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL NOON MDT TODAY. * TIMING...THROUGH THIS MORNING. * WINDS...NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF 45 TO 55 MPH. * IMPACTS...WINDS WILL MAKE TRAVEL DIFFICULT ACROSS THE NEBRASKA PANHANDLE THIS MORNING. THOSE IN LIGHTWEIGHT OR HIGH PROFILE VEHICLES WILL BE ESPECIALLY AT RISK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ RUBIN
192 WWUS75 KCYS 241802 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1201 PM MDT SAT APR 24 2010 NEZ002-003-019>021-054-055-095-096-241900- /O.EXP.KCYS.WI.Y.0007.000000T0000Z-100424T1800Z/ DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF... GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY... HARRISON...AGATE 1201 PM MDT SAT APR 24 2010 ...WIND ADVISORY EXPIRED AT NOON MDT TODAY... THE WIND ADVISORY EXPIRED AT NOON MDT TODAY. WINDS WILL CONTINUE TO GRADUALLY DECREASE OVER THE PANHANDLE THIS AFTERNOON. SOME GUSTS NEAR 40 MPH ARE STILL POSSIBLE EARLY THIS AFTERNOON MAINLY SOUTHEAST OF A LINE FROM ALLIANCE TO KIMBALL. $$ RE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Apr 23, 10:40 AM MDT, 3 hours 14 minutes earlier.
Area forecast discussion, Apr 23, 10:40 AM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1040 AM MDT FRI APR 23 2010
.UPDATE...CANCELLED WINTER STORM WATCH FOR LOWER ELEVATIONS WEST
OF THE LARAMIE RANGE. SNOW AMOUNTS TONIGHT AND SATURDAY MORNING
LOOK TO BE AROUND 2 TO 4 INCHES AS THE UPPER LOW MOVES TO THE EAST
AND THE HEAVIER EXPECTED PRECIP SHIFTS TO THE LARAMIE RANGE AND EAST.
UPGRADED TO A WINTER WEATHER ADVISORY FOR THE CHEYENNE FOOTHILLS
AND CITY OF CHEYENNE FOR SNOW AND BLOWING SNOW FOR TONIGHT.
SNOWFALL AMOUNTS OVERNIGHT WILL BE FROM 3 TO 5 INCHES ALONG WITH
STRONG AND GUSTY WINDS. EVEN THOUGH SNOWFALL AMOUNTS MAY NOT QUITE
BE MET TONIGHT...THE COMBINATION OF WIND AND FALLING SNOW WILL
MAKE TRAVEL VERY HAZARDOUS DUE TO POOR VISIBILITIES AND ROADS
BECOMING SLICK.
&&
.PREV DISCUSSION... /ISSUED 433 AM MDT FRI APR 23 2010/
SHORT TERM...TODAY THROUGH SATURDAY...
A MAJOR LATE SEASON STORM WILL CONTINUE TO AFFECT THE CWA THROUGH
SATURDAY MORNING. THE MID AND UPPER LEVEL CIRCULATION AS OF 09Z HAD
REFORMED OVER EASTERN COLORADO AND WAS CLOSE TO MODEL POSITION.
BANDS OF PRECIPITATION CONTINUE TO ROTATE AROUND THE UPPER LOW WITH
THE LATEST BAND CURRENTLY LOCATED ALONG THE FRONT RANGE TO KBFF.
THE STORM SYSTEM WILL MOVE SLOWLY TO THE EAST THROUGH 00Z SUNDAY
AND THE PRECIPITATION AND CLOUDS DECREASING FROM WEST TO EAST ON
SATURDAY. FAVORABLE ISENTROPIC LIFT WILL CONTINUE OVER MUCH OF THE
CWA THROUGH SATURDAY MORNING ALONG WITH DIFFLUENT FLOW ALOFT. IN
ADDITION TO THE SYNOPTIC LIFT...MOISTURE WILL BE ABUNDANT WITH
PRECIPITABLE WATER VALUES AROUND .75 OF AN INCH OVER THE EAST PART
OF THE CWA THROUGH TONIGHT AND WILL BE WELL OVER 150 PERCENT OF
NORMAL. THE PRECIPITATION WILL BE IN THE FORM OF SNOW ABOVE 8000
FEET MSL THROUGH SATURDAY MORNING AND WILL BE HEAVY AT TIMES. THE
PREVIOUSLY ISSUED WINTER STORM WARNING LOOKS GOOD AND WILL
CONTINUE. THE SNOW LEVEL WILL LOWER TO AROUND 5000 FEET MSL THIS
EVENING WITH THE RAIN CHANGING TO SNOW. SNOW WILL ACCUMULATE TO
BETWEEN 1 AND 4 INCHES OVER THOSE AREAS TONIGHT AND SATURDAY
MORNING. ACCUMULATIONS WILL BE HINERED BY THE WARM AND WET GROUND.
FOR NOW WILL CONTINUE THE PREVIOUSLY ISSUED WINTER STORM WATCH FOR
SOME OF THE AREAS AROUND THE MOUNTAINS STARTING AT 03Z THIS EVENING.
EVEN IF ACCUMULATIONS ARE MARGINAL FOR A WARNING...STRONG NORTHERLY
WINDS WILL PRODUCE BLOWING SNOW. FURTHER TO THE EAST...SIGNIFICANT
RAINFALL OVER THE PAST 24 HOURS FROM KCYS TO KSNY HAS PRODUCE QUITE
A BIT OF STANDING WATER. ADDITIONAL RAINFALL OF .5 TO 1.5 INCHES
ARE EXPECTED THROUGH THIS EVENING AND SOME FLOODING IS POSSIBLE.
FINALLY...THE ATMOSPHERE WILL BE MARGINALLY UNSTABLE OVER THE
SOUTHEAST CORNER OF THE CWA AND HAVE ADDED THE MENTION OF THUNDER
THIS AFTERNOON AND EARLY EVENING.
LONG TERM...SATURDAY NIGHT THROUGH THURSDAY.
SUNDAY...FAST MOVING SHORTWAVE MOVES SOUTHEAST ACROSS THE NORTHERN
ROCKIES SENDING ANOTHER COLD FRONT SOUTHWARD ACROSS OUR COUNTIES.
LOOKS LIKE ENOUGH LOW AND MID LEVEL MOISTURE AND LIFT TO PRODUCE
SCATTERED AFTERNOON AND EVENING SHOWERS.
MONDAY...NORTHWEST FLOW ALOFT PREVAILS. ENOUGH LOW AND MID LEVEL
MOISTURE FOR ISOLATED AFTERNOON SHOWERS.
TUESDAY...SHORTWAVE RIDGE MOVES OVERHEAD PRODUCING A DECENT WARM UP.
ISOLATED AFTERNOON SHOWERS POSSIBLE ACROSS THE SOUTHERN MOUNTAINS IN
LOW LEVEL CONVERGENCE AXIS...DRY ELSEWHERE.
WEDNESDAY...ANOTHER HIGH AMPLITUDE SHORTWAVE TROUGH IS CARVED OUT
ACROSS THE NORTHERN AND CENTRAL ROCKIES. ANOTHER PACIFIC ORIGIN COLD
FRONT WILL SWEEP EASTWARD ACROSS OUR COUNTIES...PRODUCING A CHANCE
OF AFTERNOON AND EVENING SHOWERS.
THURSDAY...BRISK ZONAL FLOW ALOFT WILL PRODUCE A BREEZY TO WINDY DAY
WITH SCATTERED AFTERNOON SHOWERS ON TAP IN THE MOIST AND UNSTABLE
AIRMASS.
AVIATION...WIDESPREAD SHOWERS TODAY WILL PRODUCE IFR AND MVFR AND
MOUNTAIN OBSCUREMENT. SHOWERS WILL DECREASE IN COVERAGE FROM WEST TO
EAST TONIGHT WITH WIDESPREAD IFR AND MVFR CONTINUING. CEILINGS AND
VISIBILITIES WILL IMPROVE TO VFR ON SATURDAY WITH SCATTERED SHOWERS
ACROSS WESTERN NEBRASKA.
FIRE WEATHER...WITH THE COOL AND WET WEATHER OVER THE CWA THROUGH
SATURDAY...FIRE WEATHER CONCERNS WILL BE MINIMAL THROUGH MUCH OF NEXT
WEEK.
HYDROLOGY...BETWEEN 1.5 AND 2.50 INCHES OF RAIN FELL DURING THE PAST
24 HOURS FROM KCYS TO KSNY. WITH THE VERY MOIST AIRMASS IN PLACE...
EXPECT BANDS OF MODERATE TO HEAVY RAINFALL OVER THAT AREA AGAIN TODAY
AND THIS EVENING. FLASH FLOOD GUIDANCE HAS BEEN LOWERED DUE TO THE
RECENT RAIN AND HPC DISCUSSIONS HAVE HIGHLIGHTED THE POTENTIAL FOR
FLOODING. HPC GUIDANCE YIELDS ANOTHER .5 TO 1.5 INCHES OF RAIN OVER
THE AREA BETWEEN KCYS AND KSNY THROUGH THIS EVENING. CALLS TO THE
AREA INDICATE QUITE A BIT OF STANDING WATER AND EVEN A COUNTY ROAD
WASHED OUT TO THE NORTHWEST OF KIMBALL. WITH THE POTENTIAL FOR MORE
HEAVY RAINFALL THROUGH THIS EVENING HAVE WENT AHEAD AND ISSUED A
FLOOD WATCH THROUGH 03Z.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL NOON SATURDAY FOR WYZ103-WYZ112-
WYZ114-WYZ116.
WINTER WEATHER ADVISORY FROM 9 PM FRIDAY TO 9 AM SATURDAY FOR
WYZ117-WYZ118.
FLOOD WATCH UNTIL 9 PM FRIDAY FOR WYZ119.
NE...FLOOD WATCH UNTIL 9 PM FRIDAY FOR NEZ054-NEZ055.
&&Hazardous weather outlook, Apr 23, 10:53 AM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1053 AM MDT FRI APR 23 2010 WYZ117-118-241700- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- 1053 AM MDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT A WINTER WEATHER ADVISORY IS IN EFFECT FOR TONIGHT AND EARLY SATURDAY MORNING. RAIN WILL CHANGE TO SNOW BY MID EVENING AND WILL BECOME HEAVY AT TIMES OVERNIGHT. STRONG WINDS OF 20 TO 30 MPH WITH GUSTS UP TO 45 MPH WILL OCCUR ACROSS THE AREA...WHICH WILL CREATE AREAS OF BLOWING SNOW AND POOR VISIBILITIES. TRAVEL WILL BECOME HAZARDOUS ACROSS THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW WILL CONTINUE UNTIL MID MORNING ON SATURDAY. RAIN AND SNOW SHOWERS WILL SPREAD BACK INTO THE AREA SUNDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...BUT SPOTTERS ARE ENCOURAGED TO REPORT SNOW FALL AMOUNTS TONIGHT AND SATURDAY MORNING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ054-055-WYZ119-241700- KIMBALL-CHEYENNE-EAST LARAMIE COUNTY- 1053 AM MDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NUMEROUS RAIN SHOWERS WILL BE OVER THE AREA THROUGH TONIGHT. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVY RAIN OF BETWEEN .5 AND 1.5 INCHES WILL FALL OVER ALREADY SATURATED GROUND. THE RESULT WILL BE THE POTENTIAL FOR FLOODING. A FLOOD WATCH HAS BEEN POSTED THROUGH THIS EVENING FOR THE AREA. THE RAIN WILL MIX WITH SNOW LATER TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE FROM MID AFTERNOON THROUGH THE EARLY EVENING. NORTHERLY WINDS WILL GUST AS HIGH AS 45 MPH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MIX OF RAIN AND SNOW WILL FALL OVER THE AREA THROUGH SATURDAY MORNING. NORTHERLY WINDS WILL GUST AS HIGH AS 45 MPH SATURDAY AND SATURDAY EVENING. RAIN AND SNOW SHOWERS WILL SPREAD BACK INTO THE AREA SUNDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ103-112-114-116-241700- NORTH LARAMIE RANGE-SIERRA MADRE RANGE-SNOWY RANGE- SOUTH LARAMIE RANGE- 1053 AM MDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SNOW...HEAVY AT TIMES...WILL FALL OVER THE LARAMIE AND SNOWY RANGES THROUGH TONIGHT. A WINTER STORM WARNING REMAINS IN EFFECT FOR THAT TIME. ADDITIONAL SNOWFALL WILL BE FROM 3 TO 8 INCHES BY SUNRISE SATURDAY. IN ADDITION...NORTHERLY WINDS WILL GUST AS HIGH AS 45 MPH AND WILL PRODUCE BLOWING AND DRIFTING SNOW IN OPEN AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE WINTER STORM WARNING IS IN EFFECT THROUGH 9 AM SATURDAY. STORM TOTAL SNOWFALL WILL BE FROM 6 TO 12 INCHES. NORTHERLY WINDS WILL ALSO CONTINUE TO GUST AS HIGH AS 45 MPH IN OPEN AREAS ON SATURDAY AND WILL PRODUCE BLOWING AND DRIFTING SNOW. SNOW SHOWERS WILL SPREAD BACK INTO THE AREA SUNDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-095-096-WYZ101-102-104>111-113-115-241700- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-NORTH SIOUX- SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- UPPER NORTH PLATTE RIVER BASIN-LARAMIE VALLEY- 1053 AM MDT FRI APR 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT RAIN SHOWERS WILL BE WIDESPREAD OVER THE AREA TODAY. THE RAIN WILL MIX WITH SNOW LATER TONIGHT OVER THE AREA. A FEW WEAK THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE EAST PART OF THE PANHANDLE FROM MID AFTERNOON THROUGH EARLY EVENING. NORTHERLY WINDS WILL GUST AS HIGH AS 45 MPH OVER THE PANHANDLE TONIGHT. SNOW WILL FALL ABOVE 5000 FEET IN WYOMING TONIGHT...WITH 2 TO 4 INCHES ACCUMULATION BY SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A MIX OF RAIN AND SNOW WILL CONTINUE OVER THE AREA THROUGH SATURDAY MORNING. NORTHERLY WINDS WILL GUST AS HIGH AS 45 MPH ON SATURDAY AND SATURDAY EVENING. RAIN AND SNOW SHOWERS WILL SPREAD BACK INTO THE AREA SUNDAY AFTERNOON THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Local storm report, Apr 23, 8:07 AM MDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
807 AM MDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HEAVY RAIN 2 N SIDNEY 41.16N 102.97W
04/23/2010 U0.00 INCH CHEYENNE NE LAW ENFORCEMENT
HEAVY RAIN HAS CAUSED LODGEPOLE CREEK TO SWELL TO 50 FEET
WIDE. CREEK STILL WELL BELOW BRIDGE LEVEL.
&&
GCLAYCOMLocal storm report, Apr 23, 11:56 AM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1156 AM MDT FRI APR 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM SNOW SANDSTONE RANGER STATIO 41.11N 107.17W
04/23/2010 E4.0 INCH CARBON WY MESONET
SANDSTONE RANGER STATION SNOTEL. 24 HOUR SNOWFALL
0900 AM SNOW OLD BATTLE 41.15N 106.97W
04/23/2010 E3.0 INCH CARBON WY MESONET
OLD BATTLE SNOTEL. 24 HOUR ESTIMATED SNOWFALL
0900 AM SNOW WEBBER SPRINGS 41.16N 106.93W
04/23/2010 E5.0 INCH CARBON WY MESONET
WEBBER SPRINGS SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW LITTLE SNAKE RIVER 41.07N 106.94W
04/23/2010 E3.0 INCH CARBON WY MESONET
LITTLE SNAKE SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW WHISKEY PARK 41.00N 106.91W
04/23/2010 E2.0 INCH CARBON WY MESONET
WHISKEY PARK SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW 1 SSE RYAN PARK 41.30N 106.50W
04/23/2010 E2.0 INCH CARBON WY MESONET
BLACKHALL MOUNTAIN SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW SOUTH BRUSH CREEK 41.33N 106.50W
04/23/2010 E5.0 INCH CARBON WY MESONET
SOUTH BRUSH CREEK SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW NORTH FRENCH CREEK 41.33N 106.38W
04/23/2010 E3.0 INCH CARBON WY MESONET
NORTH FRENCH CREEK SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW SAND LAKE 41.46N 106.28W
04/23/2010 E4.0 INCH CARBON WY MESONET
SAND LAKE SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW 2 NE ROB ROY RESERVOIR 41.24N 106.23W
04/23/2010 E2.0 INCH ALBANY WY MESONET
CINNABAR PARK SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW CROW CREEK 41.23N 105.38W
04/23/2010 E5.0 INCH ALBANY WY MESONET
CROW CREEK SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW WINDY PEAK 42.28N 105.58W
04/23/2010 E3.0 INCH ALBANY WY MESONET
WINDY PEAK SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW RENO HILL 42.57N 106.09W
04/23/2010 E2.0 INCH NATRONA WY MESONET
RENO HILL SNOTEL. ESTIMATED 24 HOUR SNOWFALL.
0900 AM SNOW N DIVIDE PEAK 41.30N 107.15W
04/23/2010 E2.0 INCH CARBON WY MESONET
DIVIDE PEAK SNOTEL. ESTIMATED 24 HOUR SNOWFALL
0900 AM SNOW BATTLE MOUNTAIN 41.05N 107.27W
04/23/2010 E3.0 INCH CARBON WY MESONET
BATTLE MOUNTAIN SNOTEL. ESTIMATED 24 HOUR SNOWFALL
&&
GCLAYCOMThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 6:17 PM MDT | Areal Flood Advisory | CYS | Kimball | 4 hr |
| Apr 23, 4:53 AM MDT | Flood Watch | CYS | Cheyenne, Kimball | 16 hr |
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.